Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 21, Issue.: 3

Original Research Article

VAGUE BI-IDEAL OF A -NEAR RING

 

S. RAGAMAYI1*, J. MADHUSUDHANA RAO2, T. ESWARLAL1* AND Y. BHARGAVI1
1K L University, Vaddeswaram, Guntur, Andhra Pradesh, India.
2Vijaya Engineering College, Ammapalem, Khammam, Telengana, India.

Abstracts

In this article, we introduce and study the concept of a vague bi-ideal of a -Near ring and study various properties of it. We prove that a vague set A is vague Bi-ideal of a -Near ring M if and only if the vague cut A(α,β) is a Bi-ideal of M. Further, we prove that homomorphic image and inverse homomorphic image of a vague Bi-ideal of M is also a vague Bi-ideal of M. Also, we prove the characteristic set of S, δS is a vague bi-ideal of M if and only if S is a bi-ideal of M. Further, we prove intersection of two vague bi-ideals is also a vague bi-ideal of M.

Keywords :

Vague set; Vague cut; Vague characteristic set; Vague ideal; vague Bi-ideal; -Nearring.